On estimating the tail index and the spectral measure of multivariate $$\alpha $$ α -stable distributions
Mohammad Mohammadi (),
Adel Mohammadpour () and
Hiroaki Ogata ()
Metrika: International Journal for Theoretical and Applied Statistics, 2015, vol. 78, issue 5, 549-561
Abstract:
We propose estimators for the tail index and the spectral measure of multivariate $$\alpha $$ α -stable distributions and derive their asymptotic properties. Simulation studies reveal the appropriateness of the estimators. Applications to financial data are also considered. Copyright Springer-Verlag Berlin Heidelberg 2015
Keywords: Asymptotic distribution; Multivariate α-stable distribution; Spectral measure; Tail index estimation; Generalized empirical likelihood estimation; 60E07; 62H12; 62G32 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-014-0515-7 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:78:y:2015:i:5:p:549-561
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-014-0515-7
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().